Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
pbs86

really weird side affects from antibiotics!

Recommended Posts

I have only been taking antibitoics for less than 3 weeks now, but since starting my skin has gotten super pale more so than it has ever been, my face will get extremely burnt when I go out in the sun, my hair is starting to turn light orange-brown (it is naturaly dark brown), my eyes have gotten lighter, my eyelashes are lighter and i dont know if its a coincidencce or not but they seem to be falling out more often, and my eyebrows are lighter, they went from black to almost blonde.

i was really afraid something weird like this would happen from taking antibiotics now it actually is happening and i'm not only pissed off but scared about why this is happening. I guess I have no choice but to stop, because this is really weird and I usually never take drugs because of all the side effects, but I am afraid my acne will come back worse again if I stop. IDK what to do or why this is happening! And I quit seeing dermatoligist so I can't ask him. Is my hair and skin color going to go back to normal or is this permanently affected?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×